# SDR AALA20001863

- Difficulty date: November 12, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 5652128
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, LEFT SIDE EMERGENCY EXIT LIGHT AT TEST SWITCH INOPERATIVE.  REPLACED LEFT SIDE EMERGENCY EXIT LIGHT SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
